# SDR UIEA2017091401662

- Difficulty date: August 24, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 83,482 hours, 17,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR MIDDLE SCUFF PLATE HAS SURFACE CORROSION ON LOWER SURFACE,  ONE INCH SQUARE AROUND FOUR SCREW HOLES ON LOWER CHANNEL.  REMOVED AND REPLACED THE CHANNEL IAW SRM 53-00-15-1A, AND 51-40-02-06.
